Translator Disclaimer
Fall 1996 Infinite Versions of Some Problems from Finite Complexity Theory
Jeffry L. Hirst, Steffen Lempp
Notre Dame J. Formal Logic 37(4): 545-553 (Fall 1996). DOI: 10.1305/ndjfl/1040046141

Abstract

Recently, several authors have explored the connections between NP-complete problems for finite objects and the complexity of their analogs for infinite objects. In this paper, we will categorize infinite versions of several problems arising from finite complexity theory in terms of their recursion theoretic complexity and proof theoretic strength. These infinite analogs can behave in a variety of unexpected ways.

Citation

Download Citation

Jeffry L. Hirst. Steffen Lempp. "Infinite Versions of Some Problems from Finite Complexity Theory." Notre Dame J. Formal Logic 37 (4) 545 - 553, Fall 1996. https://doi.org/10.1305/ndjfl/1040046141

Information

Published: Fall 1996
First available in Project Euclid: 16 December 2002

zbMATH: 0882.03041
MathSciNet: MR1446228
Digital Object Identifier: 10.1305/ndjfl/1040046141

Subjects:
Primary: 03D15
Secondary: 03D35, 68Q15

Rights: Copyright © 1996 University of Notre Dame

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.37 • No. 4 • Fall 1996
Back to Top